# SDR MWEA96320

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Ws 506-545
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, THE RT WING LEADING EDGE HAD MODERATE SURFACE CORROSION INSIDE BOTTOM SPAR CAP BETWEEN STATIONS XRS 506 TO XRS 545.  COMPLETED REPAIR IAW DAC TELEX SVC-MSP-0427/RMK DATED 6/3/96.
